# SDR N6WA2013070601

- Difficulty date: July 6, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 21,542 hours, 14,739 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT MASTER WARNING.  RT BLEED SYS TO BE SELECTED CLOSE FOR FERRY FLIGHT.
